# SDR SWAA2022022558021

- Difficulty date: November 21, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,766 hours, 29,377 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E SHELF PANEL/ FLAP COVE SUPPORT I/B OF DEFLECTION RIB ROLLER CRACKED AT FASTENER HOLE. / R&R LEFT WING UPPER T/E SHELF PANEL/ FLAP COVE SUPPORT ASSY. I/B OF DEFLECTION RIB ROLLER PER AMM 20-50-11.
